Hamiltonian trajectories and saddle points in mathematical economics
Control and Cybernetics, Tome 38 (2009) no. 4B, pp. 1575-1588
Cet article a éte moissonné depuis la source The Polish Digital Mathematics Library
@article{CC_2009_38_4B_a15,
author = {Tyrrell Rockafellar, R.},
title = {Hamiltonian trajectories and saddle points in mathematical economics},
journal = {Control and Cybernetics},
pages = {1575--1588},
year = {2009},
volume = {38},
number = {4B},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CC_2009_38_4B_a15/}
}
Tyrrell Rockafellar, R. Hamiltonian trajectories and saddle points in mathematical economics. Control and Cybernetics, Tome 38 (2009) no. 4B, pp. 1575-1588. http://geodesic.mathdoc.fr/item/CC_2009_38_4B_a15/